# SDR VTZA95238

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Sw
- Part number: 5148YMK83NP
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAD/ROAD - FLT 6499 - DURING APPROACH AT 1400 HRS ON 7-30-95, THE FLAPS WERE SELECTED TO 10 DEGREES AND THEN MOVED TO 35 DEGREES UNCOMMANDED.  AIRCRAFT LANDED AT ROA WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE FLAP SELECTOR SWITCH AND REPAIRED A BROKEN WIRE TO SWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
